Log In or Register to Join The Conversation!
Viewing 0 reply threads
  • Author
    Posts
    • #27182
      Jen Cueva
      Keymaster

      In another post, we talked about palpitations. @dawnt describes the palpitations in a way that I have not heard from anyone. She says the ‘make you sick to your stomach’ palpitations when referring to the ones she had before starting metoprolol. Thankfully she is not noticing these now as she was.

      But, this was helpful for me as I often have nausea and unable to eat when my palpitations and/or chest pain/heaviness is terrible. This is my last several days when I feel like I have to “force-feed” myself to get in some nutrients. Protein shakes and smoothies are something that I try to drink when this is at its worst.

      Do y’all experience nausea with palpitations? If so, what helps? How do you manage to get the nutrients that your body needs? Let’s talk about this.

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account